# SDR SWI202403190234

- Difficulty date: February 1, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF SCRATCHES/GOUGING ON AFT CARGO DOOR EXTERNAL SKIN   (C-CHECK RO 3/19/2024)   REPAIRED / BLENDED MULTIPLE SCRATCHES / GOUGES ON AFT CARGO DOOR EXTERNAL SKIN REF REO REO-601R-52-31-416 REV -- DATE 2024-02-06. SEE CONTINUE FOR WORK PERFORMED C/W 51-900-1003-SKY
